# SDR SWAA2015040638097

- Difficulty date: April 1, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7HJ
- Aircraft serial: 32513
- Aircraft time: 30,723 hours, 18,079 cycles
- Engine: Cfmint CFM567B242
- Engine time: 30,695 hours, 18,063 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0720035
- Part serial: 894198
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D, E

## Discrepancy

AIR TURN BACK, INFLIGHT SHUTDOWN & DECLARED EMER.  NR 1 ENG FAILED ON DEPARTURE.  R & R NR 1 ENG IAW MT.
